Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 40, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 30, 2025, 10:10 PM CDT for Decatur County, Henderson County, Madison County, Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 10:10 PM CDT (03:10 UTC)
- Expired
- Mar 30, 2025, 11:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Decatur County, TN, Henderson County, TN, Madison County, TN
The radar
The Ft Campbell radar (KHPX), 147 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 10:18 PM CDT | HAIL 1 | 3 S Blue Goose, TN | |
| Mar 30, 10:37 PM CDT | TSTM WND DMG | 1 Sse Lexington, TN | tree down on home on Shady Hill Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:32 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.1
The text
As transmitted.
067
WFUS54 KMEG 310310
TORMEG
TNC039-077-113-310400-
/O.NEW.KMEG.TO.W.0040.250331T0310Z-250331T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1010 PM CDT Sun Mar 30 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Henderson County in west Tennessee...
Northeastern Madison County in west Tennessee...
Northern Decatur County in west Tennessee...
* Until 1100 PM CDT.
* At 1009 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Blue Goose, or 10 miles east of Jackson,
moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Blue Goose, Bargerton, and Lexington around 1015 PM CDT.
Parkers Crossroads around 1025 PM CDT.
Darden and Natchez Trace State Forest around 1035 PM CDT.
Natchez Trace State Park around 1040 PM CDT.
Parsons around 1045 PM CDT.
Decaturville around 1050 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Busseltown, Cedar Grove, Jeannette, Beech Bluff, Rock Hill, Juno,
Mount Tabor, Sugar Tree, Timberlake, and Hinson Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
3566 8802 3562 8804 3555 8800 3557 8855
3559 8857 3559 8860 3558 8862 3557 8862
3557 8871 3571 8873 3584 8803 3581 8803
3581 8797
TIME...MOT...LOC 0309Z 264DEG 31KT 3564 8864
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MJ4 follow-up statements
100
WWUS54 KMEG 310323
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1023 PM CDT Sun Mar 30 2025
TNC113-310333-
/O.CAN.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Madison TN-
1023 PM CDT Sun Mar 30 2025
...THE TORNADO WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for west
Tennessee.
&&
LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
3566 8802 3562 8804 3555 8800 3558 8850
3559 8855 3560 8856 3561 8858 3564 8859
3574 8859 3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0323Z 264DEG 31KT 3565 8849
$$
TNC039-077-310400-
/O.CON.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1023 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
HENDERSON AND NORTHERN DECATUR COUNTIES...
At 1023 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lexington, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lexington and Parkers Crossroads around 1030 PM CDT.
Darden, Natchez Trace State Forest, and Natchez Trace State Park
around 1035 PM CDT.
Parsons around 1040 PM CDT.
Decaturville around 1050 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Perryville, Busseltown, Cedar Grove, Jeannette, Huron, Warrens Bluff,
Wilkinstown, Russell Crossroads, Rock Hill, and Palestine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
3566 8802 3562 8804 3555 8800 3558 8850
3559 8855 3560 8856 3561 8858 3564 8859
3574 8859 3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0323Z 264DEG 31KT 3565 8849
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CJC945
WWUS54 KMEG 310337
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1037 PM CDT Sun Mar 30 2025
TNC039-077-310400-
/O.CON.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1037 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN HENDERSON AND NORTHERN DECATUR COUNTIES...
At 1037 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lexington, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Darden, Natchez Trace State Forest, Parsons, and Natchez Trace
State Park around 1040 PM CDT.
Decaturville around 1050 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Perryville, Busseltown, Jeannette, Warrens Bluff, Wilkinstown, Rock
Hill, Palestine, Sand Ridge, Mount Tabor, and Sugar Tree.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
3566 8802 3562 8804 3555 8800 3558 8845
3564 8848 3568 8849 3571 8846 3575 8834
3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0337Z 264DEG 31KT 3566 8834
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CJC679
WWUS54 KMEG 310351
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1051 PM CDT Sun Mar 30 2025
TNC039-077-310400-
/O.CON.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1051 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN HENDERSON AND NORTHERN DECATUR COUNTIES...
At 1051 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Darden, or 9 miles south of Natchez Trace State
Forest, moving east at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Parsons and Decaturville around 1055 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Perryville, Busseltown, Jeannette, Wilkinstown, Mount Tabor, Sugar
Tree, Garrett, Beacon, Hickory Forks, and Cozette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
3566 8802 3562 8804 3555 8800 3557 8834
3564 8831 3567 8832 3572 8831 3577 8827
3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0351Z 278DEG 29KT 3561 8821
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CJC487
WWUS54 KMEG 310401
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1101 PM CDT Sun Mar 30 2025
TNC039-077-310411-
/O.EXP.KMEG.TO.W.0040.000000T0000Z-250331T0400Z/
Henderson TN-Decatur TN-
1101 PM CDT Sun Mar 30 2025
...THE TORNADO WARNING FOR NORTHEASTERN HENDERSON AND NORTHERN
DECATUR COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 300 AM CDT for west
Tennessee.
&&
LAT...LON 3577 8798 3572 8803 3570 8803 3568 8802
3566 8802 3562 8804 3555 8800 3557 8834
3564 8831 3567 8832 3572 8831 3577 8827
3584 8803 3581 8803 3581 8797
TIME...MOT...LOC 0401Z 264DEG 31KT 3562 8812
$$
CJCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 30, 8:49 PM CDT, 1 hour 21 minutes earlier. Its key messages:
- Updated at 845 PM CDT Sun Mar 30 2025 -Severe thunderstorms will move through the Mid-South this evening through the early morning hours on Monday. Damaging winds, tornadoes, large hail and flash flooding will be possible. -Dry and cool conditions are forecast Monday and Tuesday. -An active weather pattern will reemerge Wednesday and persist through next weekend. Multiple rounds of strong thunderstorms will produce potential for significant flooding, especially along and north of Interstate 40. In addition, thunderstorms may bring damaging winds and tornadoes. By the end of next weekend, 7 to 12 inches of rainfall is expected north of Interstate 40, with 3 to 7 inches to the south.
Area forecast discussion, Mar 30, 8:49 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Memphis TN 849 PM CDT Sun Mar 30 2025 ...New UPDATE... .KEY MESSAGES... Updated at 845 PM CDT Sun Mar 30 2025 -Severe thunderstorms will move through the Mid-South this evening through the early morning hours on Monday. Damaging winds, tornadoes, large hail and flash flooding will be possible. -Dry and cool conditions are forecast Monday and Tuesday. -An active weather pattern will reemerge Wednesday and persist through next weekend. Multiple rounds of strong thunderstorms will produce potential for significant flooding, especially along and north of Interstate 40. In addition, thunderstorms may bring damaging winds and tornadoes. By the end of next weekend, 7 to 12 inches of rainfall is expected north of Interstate 40, with 3 to 7 inches to the south. && .UPDATE... Issued at 845 PM CDT Sun Mar 30 2025 Severe thunderstorms continue to track east across portions of east Arkansas and west Tennessee. Have cleared portions of northeast Arkansas and the Missouri bootheel from Tornado Watch 72. Added counties in west Tennessee to Tornado Watch 78 which expires at 3:00 AM CDT Monday morning. Remainder of forecast looks good. ARS && .DISCUSSION... (This evening through next Saturday) Issued at 345 PM CDT Sun Mar 30 2025 Primary concern remains short term severe weather threat. Several hours of clearing over AR have allowed surface-based CAPE to build in excess of 3000 J/kg, as measured by the 18Z LZK sounding. This sounding also showed an elevated mixed layer (EML), yielding very steep midlevel lapse rates of 9.3 C/km. Deep moist convection has been capped thus far by the EML, but this capping should weaken as the EML translates east in tandem with an approaching midlevel trough. The LZK sounding measured 0-3km SRH of 180 m2/s2, but this should increase with the development of a 45KT low level jet over the delta after 22Z. This low level jet will largely be responsible for Energy Helicity Index (EHI) and Significant Tornado Parameter (STP) ramping up over delta by sunset. 18Z HRRR depicts the STP increasing to 5-8 over the Memphis metro between 8-10PM CDT / 01-03Z. STP values this high indicate a potential for strong, long-track tornadoes. By midnight, convection mode will transition to quasi-linear, as a midlevel shortwave lifts eastward into the Ohio River Valley. Orientation of the QLCS will roughly orient parallel to I-40, as it sinks south into north MS after midnight. Wind threat will likely increase over north MS during the overnight, with the approach of an upstream shortwave trough from TX. Post- midnight HRRR hodographs over northeast MS indicate a likelihood of embedded supercells and tornadoes through 3-4 AM. Relatively quiet zonal flow aloft will prevail Monday and Tuesday. By Tuesday night, low level return flow will develop and intensify under increasingly diffluent flow aloft. By Wednesday afternoon, a longwave trough will occupy the western two-thirds of the CONUS. The Midsouth will remain under southwest flow aloft, situated between the longwave trough and a 589 DM 500mb Bermuda high. This setup will prevail through late week, slowly becoming more amplified. A belt of midlevel Pacific tropical moisture will combine with surface dewpoints in the 60s to produce PWAT values around 2 inches over the Midsouth, at the maximum value of climatology. A quasi-stationary surface front will extend across AR into the lower OH River Valley, oscillating as a series of shortwaves eject from the western trough. Multiple rain events will combine to produce weekly rainfall totals of 7 to 12 inches north of I-40, and 3 to 7 inches to the south. In addition to a river and areal flooding threat, damaging winds will be possible. In particular, Wednesday stands out, with LREF mean surface based CAPE of 2000 J/kg and mean 0-3 km SRH of 270 m2/s2 along and south of I-40. By late next weekend into early the following week, a deepening northern branch longwave trough over the eastern CONUS will displace the tropical moisture fetch and allow a relatively strong surface cold front to pass. The cooler and drier conditions will prevail for several days as we wrap up the first week of April. PWB && .AVIATION... (00Z TAFS) Issued at 607 PM CDT Sun Mar 30 2025 A line of showers and thunderstorms will sweep across the Midsouth this evening, lasting through the overnight hours. 01-03Z at JBR, 04z at MKL and MEM, and 07-08z at TUP looks to the the greatest impact although storms could develop ahead of the main line. Showers will likely continue behind the line. IFR to MVFR cigs are likely through the night. South to southwest winds around 15 kts tonight will shift from the northwest before sunrise at around 10kts. VFR conditions will prevail at all sites after 15z tomorrow. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...JDS
In the hours before
Local storm report, Mar 30, 9:18 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
918 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM Hail Manila 35.88N 90.17W
03/30/2025 E1.00 Inch Mississippi AR Public
delayed report of hail in Manila. time is
radar estimated.
&&Local storm report, Mar 30, 9:28 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
928 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Hail Marked Tree 35.53N 90.42W
03/30/2025 E2.50 Inch Poinsett AR Public
photo of very large hail from Marked Tree.
time is radar estimated.
&&Local storm report, Mar 30, 9:49 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
949 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM Hail Gadsden 35.78N 88.98W
03/30/2025 E1.50 Inch Crockett TN Emergency Mngr
EMS Director reported just below golf ball
size hail east of Gadsden TN within Crockett
County.
&&Local storm report, Mar 30, 9:53 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
953 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM Hail Lucy 35.32N 89.79W
03/30/2025 E0.88 Inch Shelby TN Amateur Radio
&&Local storm report, Mar 30, 9:55 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
955 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM Hail 3 NNE Jackson 35.67N 88.81W
03/30/2025 E1.25 Inch Madison TN Trained Spotter
&&Local storm report, Mar 30, 10:03 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1003 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM Hail 2 ENE Dixonville 35.44N 89.71W
03/30/2025 E1.00 Inch Tipton TN Public
&&The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:07 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 38 min |
| Mar 30, 7:45 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 45 min |
| Mar 30, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale, Tipton | 46 min |
| Mar 30, 8:08 PM CDT | Tornado Warning | MEG | Tipton | 52 min |
| Mar 30, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 44 min |
| Mar 30, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 39 min |
| Mar 30, 9:01 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 44 min |
| Mar 30, 9:14 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Gibson, Haywood, Henderson and 1 more | 46 min |
| Mar 30, 9:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry | 53 min |
| Mar 30, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 47 min |
| Mar 30, 9:57 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Haywood, Henderson, Madison | 48 min |
| Mar 30, 10:03 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 42 min |
| Mar 30, 10:08 PM CDT | Areal Flood Advisory | MEG | Shelby | 4 hr |
| Mar 30, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 40 min |
| Mar 30, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 46 min |
| Mar 30, 11:30 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Hardin, McNairy | 60 min |
| Mar 31, 12:31 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 44 min |
| Mar 31, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 45 min |
| Mar 31, 2:30 PM CDT | Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 6 days |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.